# SDR AU960600

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 6708403
- Condition: Damaged
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE ATTACHMENT TRUNNION DAMAGED - ALLOY CASTING APPEARS TO BE CRYSTALLISED AT THE DRAG BRACE ATTACHMENTPOINT - SUSPECT CAUSED BY LOCALISED HEATING TO REMOVE/REPLACE  BUSHES - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PROCEDURE
